Bluelight

Thread: Flagyl (Metronidazole) and Vaping: Beware

Results 1 to 4 of 4
  1. Collapse Details
    Flagyl (Metronidazole) and Vaping: Beware 
    #1
    Bluelighter MrPitt's Avatar
    Join Date
    Jan 2016
    Location
    Inside the Internet
    Posts
    98
    The antibiotic Flagyl, also known as metronidazole lowers your body's ability to metabolize many things, among which is propelyne glycol. It affects your metabolism so much that even a small amount of propelyne glycol can make you sick, vomit, or even have seizures due to it building up in your system. Those who vape even low PG juices will still be affected. I use 20/80 PG/VG juices and just a few puffs will make me feel so sick I can't stand up. There are accounts of others being hospitilized, although they are secondhand so I'm not sure of the validity. But this is something that definitely needs to be discussed with those receiving these medicines, as I am currently.
     

  2. Collapse Details
     
    #2
    Bluelight Crew coelophysis's Avatar
    Join Date
    Nov 2006
    Location
    TSR
    Posts
    18,101
    Thanks for making this post. Do you mind sharing some sources that you got this from that either you or I can edit into your original post?
     

  3. Collapse Details
     
    #3
    Wow has anyone else expirenced this?
     

  4. Collapse Details
     
    #4
    Bluelight Crew coelophysis's Avatar
    Join Date
    Nov 2006
    Location
    TSR
    Posts
    18,101
    It wouldnt appear so this many months later.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •